Bogachev, VI, Shaposhnikov, SV and Veretennikov, A (2016) Differentiability of solutions of stationary Fokker–Planck–Kolmogorov equations with respect to a parameter. Discrete and Continuous Dynamical Systems Series A, 36 (7). pp. 3519-3543. ISSN 1078-0947
Abstract
We obtain sufficient conditions for the differentiability of solutions to stationary Fokker-Planck-Kolmogorov equations with respect to a parameter. In particular, this gives conditions for the differentiability of stationary distributions of diffusion processes with respect to a parameter.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | This is a pre-copy-editing, author-produced PDF of an article accepted for publication in Discrete and Continuous Dynamical Systems - Series B following peer review. The definitive publisher-authenticated version Bogachev, VI, Shaposhnikov, SV and Veretennikov, A (2016) Differentiability of solutions of stationary Fokker–Planck–Kolmogorov equations with respect to a parameter. Discrete and Continuous Dynamical Systems - Series B (DCDS-B), 36 (7). pp. 3519-3543, is available online at: http://dx.doi.org/10.3934/dcds.2016.36.3519 |
Keywords: | Stationary Fokker-Planck-Kolmogorov equation; Differentiability with respect to a parameter. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 21 Dec 2015 16:39 |
Last Modified: | 29 Jan 2021 15:14 |
Published Version: | http://dx.doi.org/10.3934/dcds.2016.36.3519 |
Status: | Published |
Publisher: | American Institute of Mathematical Sciences |
Identification Number: | 10.3934/dcds.2016.36.3519 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:92913 |